Can hbp drug scuch as amlodipine (ccb) causes GERD or heart burn?

Yes many drugs can… Relax the esophageal sphincter & allow acidic stomach fluids to reflux. Ccb's, beta-agonists, alpha-adrenergic antagonists, nitrates, anticholinergics, theophylline, morphine, meperidine, diazepam, & barbiturates. Some meds may irritate esophagus directly, especially if not taken with enuf water: nsaids, tetracyclines, beta blockers. Take all meds with full glass of water; don't lie down for 15-30.

Related Questions

Can GERD cause body aches.? I have severe GERD anything I eat gives me heart burn my back legs arms and shoulders are achy!

Gerd. Not a usual symptom of gerd. Maybe a side effect of medication for gerd. Probably a good idea to speak with your gastro. Read more...
GERD. GERD can cause radiating pain and discomfort up into your chest and jaw and thru your rib cage. It can be very uncomfortable. Be sure you do not have gall bladder disease or an ulcer. Read more...
Not likely. I think we are dealing with 2 different conditions. Severe heartburn will need to be addressed with a trial of PPI's- Omeprazole, Pantoprazole, etc and a GERD type of diet. The aches will have to better studied, their timing, relation to activities, etc. Let your doctor know about your symptoms. Read more...

I have a heart burn problem since 4 years. I got an endoscopy done and the doctor said it is GERD and he prescribed rabeprozole. I have temporarly relief but no fix. What should I do?

Talk to him. In addition some condition and treatment is not a cure jut to ease things off. Read more...
Further work-up need. Make sure you were also tested for h-pylori infection as sometimes it can produce similar symptoms. A hiatal hernia also needs to be ruled out. Sometimes anti-reflux surgery is needed when medical therapy fails. Read more...
Consider alternative. Not every medication in that class (ppi) works quite as well for an individual. Consider omeprazole, esomeprazole, pantoprazole, lansoprazole, deslansoprazole. Some patients benefit from addiing a pepsid class (h2) medi to their ppi regimen. Others may need to undergo surgical procedure of fundoplication. For any of these, you should return to your gastroenterologist for individual treatment. Read more...

I feel pressure with burning sensation on left side of chest. I have GERD, can this be gerd? Heart burn. I also have cramps on right side chest?

We ALWAYS worry. When we hear" chest pain" we are always worried about heart disease.Yes, your symptoms may be, and probably are, related to your gerd, but i recommend consultation asap. Read more...
Could be GERD . But you need treatment. If symptoms resolve with treatment....Great. If not further evaluation is warranted. Read more...

What is the likely hood of GERD and Chronic Heart burn Causing Esophageal cancer? I lost my father to it. And am 29. and being treated for GERD. : (

Extremely low. Having said that, if you develop complications related to GERD, such as damage to the esophageal lining (esophagitis or ulcers), bleeding, a stricture, or something called Barrett's esophagus, you should think strongly about an endoscopic or surgical anti-reflux procedure. For now, make sure to get an upper endoscopy once you've had symptoms for about 5 years to make sure. Or sooner if problems.. . Read more...